# SDR HNAA2022052500203

- Difficulty date: April 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 41,060 hours, 37,485 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E913852 - RH OUTBD AFT CARGO CARGO FLOOR SILL IS CORRODED AT FWD END AT FR 71 .... REMOVED AND REPLACED RH OUTBD AFT CARGO FLOOR SILL AT FR 71 IAW EMB145 SRM 51-40-02.
